Comparison principle for second order elliptic operators and applications
Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 2, p. 159-183
@article{AIHPC_2006__23_2_159_0,
     author = {Tahraoui, Rabah},
     title = {Comparison principle for second order elliptic operators and applications},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {23},
     number = {2},
     year = {2006},
     pages = {159-183},
     doi = {10.1016/j.anihpc.2005.02.005},
     zbl = {05024483},
     mrnumber = {2201150},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2006__23_2_159_0}
}
Tahraoui, Rabah. Comparison principle for second order elliptic operators and applications. Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 2, pp. 159-183. doi : 10.1016/j.anihpc.2005.02.005. http://www.numdam.org/item/AIHPC_2006__23_2_159_0/

[1] Birkhoff G., Three observations on linear algebra, Universidad Nacional de Tucuman. Revista Sér. A 5 (1946) 147-151. | MR 20547 | Zbl 0060.07906

[2] Cardaliaguet P., Tahraoui R., On the strict concavity of the harmonic radius in dim N3, J. Math. Pures Appl. (9) 81 (3) (2002) 223-240. | MR 1894062 | Zbl 1027.31003

[3] M. Marcus, An eigenvalue inequality for the product of normal matrices, in: F.A. Ficken (Ed.), Mathematical Notes, University of Tennessee.

[4] Protter M., Weinberger H., Maximum Principles in Differential Equations, Prentice-Hall, 1967. | MR 219861 | Zbl 0153.13602

[5] Sperb R., Maximum Principles and their Applications, Academic Press, 1981. | MR 615561 | Zbl 0454.35001

[6] Stampacchia G., Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier 15 (1965) 189-258. | Numdam | MR 192177 | Zbl 0151.15401

[7] Tahraoui R., Sur le Principle du Maximum des opérateurs elliptiques, C. R. Acad. Sci. Paris Sér. I 320 (1995) 1453-1458. | MR 1340052 | Zbl 0849.47023

[8] Tahraoui R., Générateurs infinitésimaux et propriétés géométriques pour certaines équations complètement non linéaires, Rev. Mat. Iberoamericana 11 (3) (1995). | MR 1363208 | Zbl 0847.35022

[9] Tahraoui R., Principe de comparaison pour opérateurs elliptiques, C. R. Acad. Sci. Paris Sér. I 322 (1996) 1053-1056. | MR 1396639 | Zbl 0861.47026

[10] Tahraoui R., Maximum Principle for elliptic operators and applications, Ann. Inst. H. Poinaré Analyse Non Linéaire 19 (6) (2002) 815-870. | Numdam | MR 1939087 | Zbl 1090.35049

[11] R. Tahraoui, Comparison Principle for second order elliptic operators and applications, Ceremade UMR 7534, Université Paris-Dauphine, N○ 0344, 3 Décembre 2003.